# SDR WX0A2023012331708

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 49,172 hours, 31,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 5078
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU (11WL)EMER L/DEU B (300RH6) DISPLAYED AFTER EPSU TEST / REMOVED AND REPLACED EPSU AT (11WL) IAW AMM 33-51-38-000-001 AND 33-51-38-400-001.  RAN BITE TEST IAW AMM 33-51-00-710-001. OPS CHECK GOOD."
